# SDR HALA2011062500291

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 74,014 hours, 31,929 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 2061
- Condition: Malfunctioned
- Location: Overheat Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -  EICAS STATUS MSG: RT ENG OH LP2 DISPLAYED.  ACCOMPLISHED FIM DAL D633T605 AND WDM 26-11-22.  REPLACED RT ENG LP2 OVERHEAT DETECTION CARD (M690).  ENG GROUND RUN CHECKED OK.
